Open Access Peer-reviewed

Averaging of Fuzzy Integral Equations

Natalia V. Skripnik
Department of Optimal Control and Economic Cybernetics, Odessa National University named after I.I. Mechnikov, Odessa, Ukraine
Applied Mathematics and Physics. 2013, 1(3), 39-44. DOI: 10.12691/amp-1-3-1
Published online: August 25, 2017

Abstract

In this paper the substantiation of the averaging method for fuzzy integral equation is considered.

Keywords:

fuzzy integral equation, averaging method
[1]  Krylov, N.M., Bogoliubov, N.N., Introduction to nonlinear mechanics, Princeton University Press, Princeton, 1947. PubMed
 
[2]  Bogoliubov, N.N., Mitropolsky, Yu.A., Asymptotic methods in the theory of non-linear oscillations, Gordon and Breach, New York, 1961.
 
[3]  Filatov, A.N., Averaging in systems of differential, integro-differential and integral equations, Fan, Tashkent, 1967. (in Russian).
 
[4]  Filatov, A.N., Sharova, L.V., Integral inequalities and theory of nonlinear oscillations, Nauka, Moscow, 1976. (in Russian).
 
[5]  Mitropolsky, Yu.A., Filatov, A.N., “Averaging of integro-differential and integral equations”, Ukrainian Math. J. 24 (1). 22-37. 1972.View Article
 
[6]  Vityuk, A.N., “Averaging in Volterra integral inclusions”, Russian Math. (Iz. VUZ). 39 (2). 19-23. 1995.
 
[7]  Vityuk, A.N.,“Averaging in multivalued Volterra integral equations”, Ukrainian Math. J. 47(12). 1852-1857. 1995.View Article
 
[8]  Friedman, M., Ming, Ma, Kandel, A., “On fuzzy integral equations”, Fundamenta Informaticae. 37. 89-99. 1999.
 
[9]  Plotnikov, A.V., Skripnik, N.V., “Existence and uniqueness theorem for set integral equations”, J.Advanced Research Dyn. Control Syst. 5 (2). 65-72. 2013.
 
[10]  Plotnikov, A.V., Skripnik, N.V., “Existence and uniqueness theorem for fuzzy integral equation”, J.Math.Sci.Appl. 1 (1). 1-5. 2013.
 
[11]  Plotnikov, A.V., Skripnik, N.V., “Existence and uniqueness theorem for set-valued Volterra integral equations”, American J. Appl.Math.Statistics. 1 (3). 41-45. 2013.View Article
 
[12]  Hossein Attari, Allahbakhsh Yazdani, “A computational method for fuzzy Volterra-Fredholm integral equations”, Fuzzy Information and Engineering. 3 (2). 147-156. 2011.View Article
 
[13]  Bica, A.M., “Error estimation in the approximation of the solution of nonlinear fuzzy Fredholm integral equations”, Information Sciences, 178, 1279-1292, 2008.View Article
 
[14]  Buckley, J.J.; Feuring, T.; Hayashi, Y., “Fuzzy integral equations”, Ninth IEEE International Conference on Fuzzy Systems. 1. 319-323. 2000.
 
[15]  Park, J.Y., Han, H.K..” Existence and uniqueness theorem for a solution of fuzzy differential equations”, Internat. J. Math. Sci. 22 (2). 271-279. 1999.View Article
 
[16]  Plotnikov A.V., Skripnik, N.V., Differential equations with “clear” and fuzzy multivalued right-hand side: Asymptotical methods, Astroprint, Odessa, 2009. (in Russian).